# SDR UALA2009031000611

- Difficulty date: February 22, 2009
- Submitted: May 11, 2009
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 55,715 hours, 10,366 cycles
- Engine: Pwa PW4077
- System (JASC): 4920 · APU Core Engine
- Part: Duct
- Condition: Faulty
- Location: Apu
- Part time: 15,798 hours, 13,208 cycles
- Component: Apu
- Component part number: 38005501
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU HAD MULTIPLE SHUTDOWNS.  REPLACED FLEXIBLE SURGE DUCT, APU OPS CHECK GOOD.  FOUND TO INSULATION BLANKET BAD, ALSO UNDER AFT MOUNT.  NEED TO PULL APU TO REPLACE.  OPS 1. DROP APU REPLACED TOP AND SIDE INSUL BLANKETS 107441 PCN 295-1005, 295-6040 AND REINSTALL.  EST 2 SHIFT.  OPS 2 FASTENER REPLACE APU AND DUE FIELD REPAIR ON BLANKETS.  REPLACED APU.
